# SDR ASAA2022022137527

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 40,532 hours, 11,626 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10457
- Condition: Inoperative
- Location: #1 Engine
- Part time: 29,879 hours, 9,506 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LEFT ENGINE ANTI ICE SWITCH TURNED ON AND COWL VALVE OPEN ANNUNCIATOR ILLUMINATED BRIGHT BLUE BUT DID NOT TURN DIM. CYCLED SWITCH ONCE AND THE SAME SCENARIO OCCURRED AGAIN. GROUNDED - YES. REMOVED AND REPLACED ENGINE 1 COWL TAI VALVE IAW B737-800 AMM 30-21-11-400-801. OPS CHECK GOOD ON GROUND IAW AMM SUB TASK 30-21-11-860-009.
